American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] Steven V Sam and Andrew Snowden. Gr\"obner methods for representations of combinatorial categories. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shuhong Gao, Frank Volny IV and Mingsheng Wang. A new framework for computing Gr\"obner bases. Math. Comp. 85 (2016) 449-465.
Abstract, references, and article information   
View Article: PDF

[3] Janko Böhm, Wolfram Decker, Claus Fieker and Gerhard Pfister. The use of bad primes in rational reconstruction. Math. Comp. 84 (2015) 3013-3027.
Abstract, references, and article information   
View Article: PDF

[4] Irene Márquez-Corbella and Edgar Martínez-Moro. A Semigroup Approach to Complete Decoding. Contemporary Mathematics 642 (2015) 41-72.
Book volume table of contents   
View Article: PDF

[5] Marcin Dumnicki. Containments of symbolic powers of ideals of generic points in $\mathbb{P}^3$. Proc. Amer. Math. Soc. 143 (2015) 513-530.
Abstract, references, and article information   
View Article: PDF

[6] Roberto La Scala. Gr\"obner bases and gradings for partial difference ideals. Math. Comp. 84 (2015) 959-985.
Abstract, references, and article information   
View Article: PDF

[7] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[8] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[9] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[10] E. Fortuna, P. Gianni and B. Trager. Ideals of curves given by points. Contemporary Mathematics 572 (2012) 71-87.
Book volume table of contents   
View Article: PDF

[11] Viviana Ene and Jürgen Herzog. First applications. Graduate Studies in Mathematics 130 (2011) 33-50.
Book volume table of contents   
View Article: PDF

[12] Viviana Ene and Jürgen Herzog. Polynomial rings and ideals. Graduate Studies in Mathematics 130 (2011) 1-14.
Book volume table of contents   
View Article: PDF

[13] Viviana Ene and Jürgen Herzog. Gr\"obner bases. Graduate Studies in Mathematics 130 (2011) 15-32.
Book volume table of contents   
View Article: PDF

[14] Viviana Ene and Jürgen Herzog. Gr\"obner bases of toric ideals. Graduate Studies in Mathematics 130 (2011) 83-98.
Book volume table of contents   
View Article: PDF

[15] Viviana Ene and Jürgen Herzog. Gr\"obner bases for modules. Graduate Studies in Mathematics 130 (2011) 51-81.
Book volume table of contents   
View Article: PDF

[16] Viviana Ene and Jürgen Herzog. Gr\"obner Bases in Commutative Algebra. Graduate Studies in Mathematics 130 (2011) MR MR2850142.
Book volume table of contents   

[17] Viviana Ene and Jürgen Herzog. Selected applications in commutative algebra and combinatorics. Graduate Studies in Mathematics 130 (2011) 99-156.
Book volume table of contents   
View Article: PDF

[18] William M. Goldman and Eugene Z. Xia. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012) 1449-1457. MR 2869130.
Abstract, references, and article information   
View Article: PDF

[19] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information   
View Article: PDF

[20] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information   
View Article: PDF

[21] Takayuki Hibi, Akihiro Higashitani, Kyouko Kimura and Augustine B. O’Keefe. Depth of edge rings arising from finite graphs. Proc. Amer. Math. Soc. 139 (2011) 3807-3813. MR 2823027.
Abstract, references, and article information   
View Article: PDF

[22] A. L. Chistov. Double-exponential lower bound for the degree of any system of generators of a polynomial prime ideal. St. Petersburg Math. J. 20 (2009) 983-1001. MR 2530898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gunnar Fløystad and Mike Stillman. Geometric properties derived from generic initial spaces. Proc. Amer. Math. Soc. 137 (2009) 3619-3625. MR 2529868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kerstin Hept and Thorsten Theobald. Tropical bases by regular projections. Proc. Amer. Math. Soc. 137 (2009) 2233-2241. MR 2495256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hidefumi Ohsugi and Takayuki Hibi. Two way subtable sum problems and quadratic Gröbner bases. Proc. Amer. Math. Soc. 137 (2009) 1539-1542. MR 2470810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia